# SDR 03FDEA01681

- Difficulty date: October 2, 2003
- Submitted: October 6, 2003
- Operation: Air carrier
- Aircraft: N374FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46612
- Aircraft time: 77,821 hours, 31,244 cycles
- Engine: Ge CF66D
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Inoperative
- Location: A/C Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: J, A

## Discrepancy

AIR CONDITIONING DOORS LIGHT ON S/O PANEL BEGAN FLICKERING INFLIGHT. FUEL WAS DUMPED AND LANDING ACCOMPLISHED AT SLC IAW RED TABS.  ACN RELEASED FOR SERVICE IAW MEL/CDL: 52-04-04 CATEGORY: C EXPIRATION: 11OCT03, FACT  03OCT03  07:58  EWR R .  REMOVED AND REPLACED ALL 3 DOOR SWITCHS IAW DC-10-10 MM 52-70-07-2.   OPS CHECK GOOD.
